Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Provable $ \Pi\sp 1\sb 2$-singletons


Author: S. D. Friedman
Journal: Proc. Amer. Math. Soc. 123 (1995), 2873-2874
MSC: Primary 03E45; Secondary 03D60, 03E15, 03E55
DOI: https://doi.org/10.1090/S0002-9939-1995-1257104-1
MathSciNet review: 1257104
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we describe a subtheory T of $ ZFC + {0^\char93 }$ exists such that T is consistent with $ V = L$ and there is a T-provable $ \Pi _2^1$-singleton $ R,0{ < _L}R{ < _L}{0^\char93 }$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E45, 03D60, 03E15, 03E55

Retrieve articles in all journals with MSC: 03E45, 03D60, 03E15, 03E55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1257104-1
Article copyright: © Copyright 1995 American Mathematical Society